# SDR FDEA2023012380154

- Difficulty date: December 28, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N536173
- Condition: Worn
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL, FOUND FLOOR PANEL WORN.   REPLACED THE FLOOR PANEL IAW DWG SRZ-25-005.
